Tubal Ligation - Late Period - Off and On Spotting with Pain in Side
I had a tubal ligation in 2003 and am now 29 years old. I have always had a very regular 28 day cycle period. This month I started bleeding 6 days late and my bleeding has been very abnormal for me. I had light spotting for a day - regular bleeding for a day then light bright red spotting for another then it stopped for two days. I then spotted bright red for a half a day and then stopped for two more days. Last night I started spotting bright red again. I have had bad back pain and some occasional sharp pains in my left side. I am exhausted and over all feel like I have been hit by a mac truck. I am debating going to the doctors but do not waste a trip if this is nothing. Any suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.